# SDR REXA2024090600685

- Difficulty date: August 29, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N185GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15185
- Aircraft time: 19,851 hours, 16,012 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE FROM STGR 22R AND FS 333 IS CORRODED. REMOVED STRINGER SPLICE FROM STGR 22R F.S. 333 IAW CRJ 900 SRM 51-42-06-001-001-A01 & CRJ 900 SRM 51-42-21-001-001-A01. INSTALLED NEW SERVICEABLE STGR 22R STRINGER SPLICE P/N: SH670-32429-4 IAW CRJ900 SRM 51-42-06-001-001-A01. AND CRJ900 SRM 51-42-21-001-001-A01.
